# SDR HNAA2009090300273

- Difficulty date: June 23, 2009
- Submitted: September 3, 2009
- Operation: Air carrier
- Aircraft: N908HA
- Make and model: Dhav DHC8102
- Aircraft serial: 015
- Aircraft time: 60,750 hours, 68,868 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 85310926101
- Condition: Cracked
- Location: Zone 100
- Part time: 60,750 hours, 68,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SPLICE IS CRACKED ON LT SIDE OF FLIGHT COMPARTMENT FRAME JOINT AT STA  X136.8 AND STR. 15P.    ON LT SIDE OF FLIGHT COMPARTMENT FRAME JOINT AT STA. 136.8 AND STR 15P SPLICE REMOVED AND REPLACED IAW SRM 51-40-00 PD 1777.
